# SDR SQ7A132002

- Difficulty date: January 29, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance a crack was found at the R-1 door cutout fwd frame upper hinge on an existing repair.Replaced the existing repair per SRM 51-40-3.
